# SDR USAA2014051500016

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 9,619 hours, 3,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGA PHONE IN FWD CABIN MISSING VOLUME CONTROL KNOB.  REPLACED MEGA PHONE IN FWD CABIN.
